MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404232
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced that the erection did not remain stiff during sexual intercourse, although the device remained rigid when not used for intercourse.Pump difficulty was reported; however, the cylinders were able to inflate.A surgical procedure was performed in which the pump was explanted and replaced.There were no patient complications reported.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, a conclusion code of cause not established was assigned to this investigation.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the returned components underwent a thorough analysis.The pump was subjected to microscopic inspection, leak testing, and functional testing.All three tests were successfully completed and passed.No damage, abnormalities, or functional issues were identified.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the reported clinical observations of device inflation issue and pump mechanical issue could not be confirmed, as they were not substantiated during functional testing.Therefore, a conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25230328
Report Number2124215-2026-27154
Device Sequence Number16041614
Product Code JCW
UDI-Device Identifier00878953003450
UDI-Public(01)00878953003450(17)270822(10)1100782797
Combination Product (Y/N)Y
Initial Reporter CountryBE
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404232
Device Catalogue Number72404232
Device Lot Number1100782797
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown